# SDR FDEA200906272352

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar Cap
- Part number: ALC81311
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT HAND UPPER PLANK NR 36 LEFT BARREL NUT BORE   CORROSION REWORK FOUND EXCEEDED E.O. NR 1-5510-7-5000 D1 PART 1 LIMITATION.  HORIZONTAL STABILIZER LEFT HAND UPPER PLANK NR 36 LEFT BARREL NUT BORE   CORROSION REPAIRED PER E.A. NR 1-5510-131621, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 107.
